View Single Post
Old 01-14-2015, 10:08 PM #1 (permalink)
amrieedy amrieedy is offline
New Member (Say Hi)
Registered Member
 
Join Date: 2015
Posts: 2
amrieedy is on a distinguished road
amrieedy amrieedy is offline
New Member (Say Hi)
Registered Member
Join Date: 2015
City: rapid city
State: sd
Country: US
Interest: I have questions about Fibromyalgia and/or chronic pain.
Posts: 2
amrieedy is on a distinguished road
Question Could it be Fibromyalgia?

Hey all, this post may get long and I apologize. I am a 28/f who has just graduated nursing school. A couple of months ago I decided to cut down on the Wellbutrin I was taking due the anxiety and irritability it was causing. I started experiencing generalized numbness and twitching mostly in my legs. I started to take the meds again because I figured it was from the lowered dose. Nothing changed. I saw a Dr. who suggested I back off of the med again so I stopped taking them completely and the withdrawal was horrible so I started taking them again. A few days after restarting I began to have a what I can only explain as a generalized widespread dull body pain that was unrelenting. I did some research and saw that yes wellbutrin can cause body ache so I wasn't to concerned. The twitching got a lot worse when I restarted the med but this is not an uncommon side effect for wellbutrin. Anywho, went to another Dr. after the pain became so draining because wasn't getting much sleep at night. He suggested I stop taking the medication...great. He believed my symptoms were part of a conversion disorder...aka a mental problem. So I tapered off. I had one more bad day of pain a day after I stopped. This had been about 10 days ago. Since then the numbness has come back full force, twitching has stopped. Was feeling pretty good because the pain had pretty much stopped. A little achiness here and there but NOTHING like what I was experiencing and I have read wellbutrin withdrawal can cause achiness. Well last night I started to feel the pain slowly come back. It starts to build and build until the only thing I can go do is sit in a really hot bath to ease the discomfort. I am so devastated because I really thought the problem was the medication and now I am worried that this is going to be my life. I am depressed and feeling very alone. I am down because I have just graduated and worried I will not be able to work as a nurse. I am also a mother to two sm children and worry my pain is going to affect my joy in raising them. I am scared. I have a Dr.s appt but I guess at this point I feel a little hopeless because I am sure they are going to tell me it's anxiety. They pain is like something I have never experienced before it never seems to be in the same place from day to day either. I don't have headaches or visual problems. I tried doing the sensitivity points to see if they bothered me but it's hard to tell. Any words of wisdom or encouragement would be greatly appreciated:
amrieedy is offline